# SDR N6WA201603300092

- Difficulty date: March 29, 2016
- Submitted: March 29, 2016
- Operation: General aviation
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,921 hours, 23,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1015-1051
- Part time: 32,921 hours, 23,569 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT CORRODED BEYOND ALLOWABLE LIMITS AT LBL 27,  BS 1015 - 1051.
